Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

RCA massive heart attack, had a blood clot. Did Cath and dye procedure with a stent implant. No damage to heart, blockage found and repaired in time. Taking medications

I just had a RCA massive heart attack , had a blood clot, transported to the nearest hospital Emory Heart Specialist within 15 minutes, they were waiting on me when the ambulance arrived, had the Cath and dye procedure with a stent implant. Now I m told no damage was done to the heart because they were able to find the blockage and repair it in time before any damage could occur. I came home with Plavix, Lisinopril , Atorvastatin , Metoprolol Tartrate. Had to stop the Lisinopril and Atorvastatin due to allergic reactions. I thought the defination of Heart Attack is irreversable heart damage. i m confused ?
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
HIV AIDS Specialist 's  Response
NO SUCH DEFINITION HEART ATTACK IS REVERSIBLE TOO AS IN YOUR CASE RCA PRODUCING SUCH ATTACK IS UNLIKELY BUT YOU ARE CURED DUE TO POMPT ACTION TAKEN BYYOUR MEDICAL TEAM
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor